MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. RECONIX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. RECONIX; SURGICAL MESH
Catalog Number 0114510
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Per information provided by the patient's attorney, medical records & product id page: on (b)(6) 2008 the patient was diagnosed with vaginal vault prolapse, stress urinary incontinence and underwent a laparoscopic abd sacrocolpopexy with implant of a bard/davol flat mesh, laparoscopic burch procedure and cystourethroscopy.Per the operative report details, "a piece of gore-tex (davol reconix) graft material, 1 mm thick, 4 cm wide and 10 cm long was inserted into the peritoneal cavity and the distal end of the graft was sutured to the posterior apex of the vagina with 8 sutures.The proximal portion of the graft was tacked to the sacral promontory with pro tacker." attorney alleges unspecified adverse patient outcomes associated with use of device.

Brand Name
RECONIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9176789
Report Number1213643-2019-09914
Device Sequence Number2762881
Product Code FTL
UDI-Device Identifier00801741011832
UDI-Public(01)00801741011832
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0114510
Device Lot NumberBRQE6129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;